# SDR IPXA2022112388381

- Difficulty date: November 23, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 36,222 hours, 24,422 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT HIGH POWER SETTINGS (I.E TAKE OFF ROLL) RIGHT PACK MAKES A VERY LOUD HIGH PITCH NOISE. DEFERRED RT PACK SYS PER MEL 21-51-1. DMP C/W. PLACARD INSTALLED. THIS CREATES M796076.R/R R/H RE-HEATER ASSY REF AMM 21-51-07-404-014. LEAK CHECK GOOD.  ORIG SUB DATE:  11/23/2022
